# SDR UIEA2012121200545

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37562
- Aircraft time: 2,582 hours, 438 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Punctured
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND THE NR 9 VARIABLE CAMBER FLAP - BULL NOSE PUNCTURE AND EDGE DAMAGE REF FIG 1.  THE DAMAGE EXCEEDS THE LIMITS OF SRM 57-43-02, FIG 101, ALLOWABLE DAMAGE 3 - L/E FLAP SKIN.  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT INSPECTIONS AT EVERY 15 FC AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.
